# SDR CLCA20130422001

- Difficulty date: April 22, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N984AR
- Make and model: Doug MD-11F
- Aircraft serial: 48429
- Aircraft time: 70,651 hours, 10,841 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, LEVEL 1 HYD PUMPS 1L, 2L, 3L OFF APPEAR ON SD AND ENG HYD PUMP CONTROL RIGTH CB POPPED OUT.  LEVEL 1 SEL HYD SYS MAIN DURING FLIGHT.  PRIOR TO LANDING MIA, LEVEL 2, HYD 3 FAIL DUE TO LOSS OF ALL HYD FLUID.  MANUALLY EXTENDED LG, LANDED WITHOUT INCIDENT.  FOUND PRESSURE HOSE LOOSE AT LH EDP DAMPER.  TIGHTENED LINE & SERVICED NR  3 HYD SYSTEM.  DRY MOTOR NR 3 ENGINE, NO LEAKS NOTED IAW AMM 29-11-20 & 71-00-00 & 12-13-00.  RETURNED AIRCRAFT TO SERVICE.
